# SDR VTZA95162

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Pod Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 6444 - IAD-RIC - ABORTED THE TAKEOFF DUE TO THE POD DOOR LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 03339 IAW MEL 52-3 ON THE DOOR WARING SYSTEM.  MAINTENACNE LATER CLEARED DMI NR 03339 ON 5-9-95 BY ADJUSTING THE MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
